Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 163, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jun 23, 2008, 12:33 AM CDT for Taney County, Missouri. It was in force for 15 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2008, 12:33 AM CDT (05:33 UTC)
- Expired
- Jun 23, 2008, 12:48 AM CDT
- In force
- 15 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Taney County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 12:45 AM CDT | HAIL 1 | Taneyville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.6 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2107 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 230533
TORSGF
MOC213-230615-
/O.NEW.KSGF.TO.W.0163.080623T0533Z-080623T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1233 AM CDT MON JUN 23 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 115 AM CDT.
* AT 1231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR TANEYVILLE...OR 7 MILES NORTHEAST OF FORSYTH...MOVING
SOUTHEAST AT 23 MPH.
* THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN TANEY
COUNTY...INCLUDING THE TOWN OF RUETER.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3650 9298 3672 9316 3682 9301 3681 9297
3665 9277 3658 9278
TIME...MOT...LOC 0533Z 314DEG 20KT 3672 9300
$$
TERRY1 follow-up statement
000
WWUS53 KSGF 230548
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 AM CDT MON JUN 23 2008
MOC213-230558-
/O.CAN.KSGF.TO.W.0163.000000T0000Z-080623T0615Z/
TANEY MO-
1248 AM CDT MON JUN 23 2008
...THE TORNADO WARNING FOR EASTERN TANEY COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE ROTATION
WITHIN THE STORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE
WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
TANEY COUNTY UNTIL 130 AM CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3650 9298 3672 9316 3682 9301 3681 9297
3665 9277 3658 9278
TIME...MOT...LOC 0548Z 314DEG 20KT 3666 9293
$$
TERRYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 23, 12:30 AM CDT, 3 minutes earlier.
Area forecast discussion, Jun 23, 12:30 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1230 AM CDT MON JUN 23 2008 .UPDATE... QUICK UPDATE: CONVECTION BLOSSOMED WITH WEAK WARM AIR ADVECTION COMBINED WITH MORE THAN ADEQUATE INSTABILITY FOR STRONG UPDRAFT POTENTIAL. RUC EARLIER INDICATED MLCAPES OF 2000 J/KG OVE THE WESTERN CWFA. SHEAR STILL ADEQUATE ON THE WESTERN SIDE OF OF MIDWESTERN TROUGH TO SUSTAIN UPDRAFTS...BUT MIDLEVEL FLOW WILL GRADUALLY WEAKEN WITH TIME WITH INCREASING UPPER RIDGING LATE TONIGHT AND MONDAY. SEVERE THUNDERSTORM WATCH WILL BE OUT SHORTLY NO DOUBT. STORMS ALSO TRAINING WITH LOW LEVEL FLOW ALLOWING BACK BUILDING IN THE NORTHWEST FLOW. DSA && .DISCUSSION... CURRENTLY...MINOR SHORTWAVE MOVED THROUGH SW MO THIS MORNING PRODUCING MAINLY CLOUD COVER...WITH SCATTERED SHRA/TSRA FROM TIME TO TIME. DEWPOINTS IN THE WAKE OF THIS FEATURE HAVE DROPPED INTO THE UPPER 50S/LOWER 60S...THOUGH HIGHER DEWPOINTS ARE RETURNING TO AREAS NEAR THE MO/KS BORDER. A WEAK LOW LEVEL BOUNDARY...BEST SEEN IN 925MB PROFILER PLAN VIEW...IS LOCATED FROM CENTRAL KS INTO CENTRAL MO. PREVIOUS CLOUD COVERAGE AND SLIGHTLY LOWER DEWPOINTS HAVE RESULTED IN SLIGHTLY LESS INSTABILITY THAN WAS OBSERVED AT THIS TIME YESTERDAY. AS SUCH...VISIBLE SAT IMAGERY AT THIS HOUR IS RATHER VOID OF CU IN SE KS/SW MO. LOOKS LIKE HIGHS WILL ONCE AGAIN PEAK IN THE LOWER TO MIDDLE 80S. REST OF THIS AFTERNOON AND TONIGHT...INSTABILITY WILL GRADUALLY INCREASE...ESPECIALLY IN THE VICINITY OF THE WEAK LOW LEVEL BOUNDARY. LITTLE IF ANY INHIBITION IS NOTED...THUS THERE WILL BE LITTLE HOLDING US BACK. ENOUGH INSTABILITY SHOULD BE GARNERED NEAR THE BOUNDARY TO PRODUCE SCATTERED CONVECTION LATE THIS AFTERNOON IN THIS EVENING. AS PREVIOUS FORECAST MENTIONED...THE BETTER OPPORTUNITY FOR MORE LONG LIVED CONVECTION WILL BE OVER EXTREME SE KS AND FAR SW MO WHERE THE BOUNDARY SHOULD TAKE ON A MORE NW TO SE ORIENTATION. LOW LEVEL JET INCREASING OVERNIGHT SHOULD MAINTAIN LIFT IN SE KS/FAR SW MO. WHATEVER CONVECTIVE ACTIVITY OVER THE EASTERN OZARKS WILL SUBSIDE AFTER INSTABILITY IS SPENT. WILL ALSO NEED TO MONITOR CONVECTIVE DEVELOPMENT OVER KS THAT MIGHT FOLLOW THIS BOUNDARY SOUTHEASTWARD INTO THE FAR SW CWA. THERE REMAINS A RISK FOR HEAVY RAIN AND POSSIBLE FLASH FLOODING IF EVERYTHING SETS UP JUST RIGHT. HOWEVER THIS IS MORE OF A MESOSCALE FORECAST ISSUE AND CONFIDENCE IS NOT HIGH ENOUGH TO PINPOINT ANY AREAS MORE PRONE TO FLASH FLOODING. MONDAY THROUGH WEDNESDAY...AS HAS BEEN DISCUSSED THE PAST SEVERAL DAYS...THE REGION WILL BE PRONE TO PERIODIC EPISODES OF CONVECTION. NORTHWEST FLOW WILL KEEP THE FORECAST QUITE TRICKY. LINGERING BOUNDARY OVER FAR SW MO MONDAY IS ONE FOCUSING MECHANISM TO KEEP AN EYE ON. ANOTHER WILL BE A SHORTWAVE CUTTING THROUGH THE FLOW TUE/TUE NIGHT. AT OR SLIGHTLY BELOW AVERAGE TEMPS WILL CONTINUE INTO MIDWEEK WITH SIGNS OF A SLIGHT WARMING TREND FROM MIDWEEK AND BEYOND. THURSDAY THROUGH SUNDAY...12Z SUITE OF MODELS OFFER LITTLE CHANGE FROM PREVIOUS FORECASTS. STILL DEALING WITH SOME FORM OF NORTHWEST FLOW ALOFT. INDICATIONS ARE THAT MID LEVEL WARMING WILL BE NUDGING TOWARD THE AREA...THOUGH NOTHING ABNORMAL OR EXTREME. AS A RESULT...STILL CANNOT RULE OUT AFTERNOON/EVENING CONVECTION OR THE PASSING OVERNIGHT MCS. KEPT POPS RIGHT NEAR CLIMO. TEMPERATURES WILL SLOWLY EDGE UPWARD. SLIGHTLY DRIER CONDITIONS OVER SOUTH CENTRAL MO WILL LIKELY RESULT IN LOCALLY WARMER TEMPS IN THIS AREA...WITH READINGS IN THE MID/UPPER 80S COMMON. GAGAN && .AVIATION... FOR THE 00Z TAFS...WILL REMOVE MENTION OF THUNDER EARLY IN THE FORECAST AS WE LOSE DAYTIME HEATING INFLUENCE. MAY SEE SOME STORMS DEVELOP WEST OF JOPLIN LATE TONIGHT WITH LOW LEVEL JET OVERRUNNING A SURFACE BOUNDARY OVER SOUTH KANSAS...BUT WILL HOLD MENTION OF THUNDER FOR NOW. COULD SEE MORE DIURNALLY DRIVEN CONVECTION MONDAY AFTERNOON. WILL WAIT TO LOOK OVER NEW 00Z MODEL DATA BEFORE INCLUDING IN TAFS. TERRY && .CLIMATE... SPRINGFIELD CONTINUES TO CLIMB IN THE RECORD BOOK OF THE WETTEST JUNES ON RECORD WITH JUNE 2008 NOW RANKED THIRD...WITH EIGHT DAYS LEFT IN THE MONTH. JOPLIN...WEST PLAINS...AND ROLLA VICHY REMAIN SEVERAL INCHES AWAY FROM CRACKING THE TOP 10 WETTEST JUNE RAINFALL AMOUNTS. SPRINGFIELD WETTEST JUNES RANK PRECIPITATION YEAR 1 12.27 1928 2 11.31 1935...1975 3 11.22 2008 4 10.96 1948 5 10.08 1932 LOCATION JUNE 2008 PRECIPITATION 10TH WETTEST JUNE ON RECORD JOPLIN 6.34 9.21 1951 WEST PLAINS 2.80 5.93 1958 ROLLA VICHY 2.76 7.03 1957 ANGLE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 22, 7:27 PM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 727 PM CDT SUN JUN 22 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 727 PM CDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS PRODUCING HAIL UP TO THE SIZE OF QUARTERS...WIND GUSTS OF 60 MPH AND HEAVY RAINFALL. AREAS AFFECTED AND TIMING: ISOLATED TO WIDELY SCATTERED SEVERE THUNDERSTORMS AFTER MIDNIGHT MAINLY ALONG AND SOUTH OF A LINE FROM PITTSBURG KANSAS TO AVA. DISCUSSION: THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT AS A BOUNDARY SETS UP ACROSS SOUTHWEST MISSOURI AND SOUTHEAST KANSAS...AND A LOW LEVEL JET DEVELOPS ACROSS THE PLAINS TONIGHT AND INTERACTS WITH THIS BOUNDARY. INCREASING MOISTURE CONTENT AND POSSIBLE TRAINING OF THUNDERSTORMS WILL RESULT IN A HEAVY RAIN AND FLASH FLOOD RISK ACROSS EXTREME SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. UNSETTLED CONDITIONS WILL CONTINUE THROUGH THE WORK WEEK...WITH THE BEST CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EASTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Special weather statement, Jun 22, 8:10 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 810 PM CDT SUN JUN 22 2008 MOZ095-230145- CHRISTIAN MO- 810 PM CDT SUN JUN 22 2008 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL CHRISTIAN COUNTY UNTIL 845 PM CDT... AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF HIGHLANDVILLE...MOVING EAST AT 22 MPH. THIS STORM WILL BE NEAR... HIGHLANDVILLE BY 825 PM CDT. 6 MILES SOUTH OF OZARK BY 830 PM CDT. THE TOWNS OF SELMORE AND CHRISTIAN CENTER ARE IN THE PATH OF THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. TERRY
Local storm report, Jun 22, 8:14 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 PM CDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL 4 S NIXA 36.99N 93.29W
06/22/2008 E0.70 INCH CHRISTIAN MO PUBLIC
MIXED SIZES OF PEA TO DIME SIZE
&&
KARDELLSpecial weather statement, Jun 22, 8:32 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 832 PM CDT SUN JUN 22 2008 MOZ095-230145- CHRISTIAN MO- 832 PM CDT SUN JUN 22 2008 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL CHRISTIAN COUNTY HAS BEEN CANCELLED... AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORMS OVER CENTRAL CHRISTIAN COUNTY HAD WEAKENED AND WERE NO LONGER CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WINDS TO 50 MPH. TERRY
Special weather statement, Jun 22, 10:23 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1023 PM CDT SUN JUN 22 2008 MOZ095-230400- CHRISTIAN MO- 1023 PM CDT SUN JUN 22 2008 ...SIGNIFICANT WEATHER ALERT FOR EASTERN CHRISTIAN COUNTY UNTIL 1100 PM CDT... AT 1019 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OZARK...MOVING SOUTHEAST AT 29 MPH. THIS STORM WILL BE NEAR... SPARTA BY 1030 PM CDT. THE TOWNS OF OLDFIELD...BRUNER...CHADWICK...KELTNER AND GARRISON ARE IN THE PATH OF THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. TERRY
Local storm report, Jun 22, 10:56 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 PM CDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL SPARTA 37.00N 93.08W
06/22/2008 E1.00 INCH CHRISTIAN MO LAW ENFORCEMENT
RELAYED VIA SHERRIFF DEPUTY IN SPARTA
&&
GCLAYCOMLocal storm report, Jun 22, 11:56 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 PM CDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL 2 NE CHRISTIAN CENTER 36.96N 93.14W
06/22/2008 E0.75 INCH CHRISTIAN MO NWS EMPLOYEE
&&
GCLAYCOMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 21 min |
| Jun 22, 11:26 PM CDT | Flash Flood Warning | SGF | Christian | 6 hr |
| Jun 22, 11:51 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 24 min |
| Jun 23, 12:14 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 31 min |
| Jun 23, 12:46 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 44 min |
| Jun 23, 12:52 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 38 min |
| Jun 23, 12:59 AM CDT | Flash Flood Warning | SGF | Taney | 10 hr |
| Jun 23, 12:59 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, McDonald, Newton | 46 min |
| Jun 23, 1:03 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 42 min |
| Jun 23, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 62 min |
| Jun 23, 1:36 AM CDT | Flash Flood Warning | SGF | Jasper, McDonald, Newton | 6 hr |
| Jun 23, 1:38 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 67 min |
| Jun 23, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 11 min |
| Jun 23, 1:46 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 29 min |
| Jun 23, 1:52 AM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| Jun 23, 2:02 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 28 min |
| Jun 23, 2:12 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 63 min |
| Jun 23, 2:17 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence, Newton | 58 min |
| Jun 23, 2:24 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 33 min |
| Jun 23, 2:27 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone | 48 min |
| Jun 23, 2:44 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 31 min |
| Jun 23, 2:57 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Dade, Douglas, Greene, Lawrence, Stone | 63 min |
| Jun 23, 3:07 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 38 min |
| Jun 23, 3:11 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone | 49 min |
| Jun 23, 3:12 AM CDT | Flash Flood Warning | SGF | Christian, Lawrence, Stone | 5 hr |
| Jun 23, 3:19 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Ozark, Stone, Taney | 41 min |
| Jun 23, 3:51 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 26 min |
| Jun 23, 3:55 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 50 min |
| Jun 23, 4:27 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 20 min |
| Jun 23, 4:40 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 19 min |
| Jun 23, 4:56 AM CDT | Flash Flood Warning | SGF | Christian | 6 hr |
| Jun 23, 6:48 AM CDT | Flash Flood Warning | SGF | Greene | 4 hr |
| Jun 23, 11:06 AM CDT | Areal Flood Warning | SGF | Christian, Taney | 3 hr |
Nearby
Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.